MAUDE Adverse Event Report: ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. ARTISYN Y-SHAPED MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number XCARTY
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to obtain the additional information.To date no response has been provided.If further details are received at the later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure the diagnosis and indication for the initial surgical procedure? the initial approach for the index surgical procedure? any concurrent procedure/device implantation? were there any intra-operative complications? other relevant patient history/concomitant medications please provide details of the re-operation.What is physician¿s opinion as to the etiology of or contributing factors to this event what is the patient's current status?.
 
Event or Problem Description
It was reported that the patient underwent an uncomplicated sacrocolpopexy surgery in (b)(6) 2016 and the mesh was implanted.At the 3 months post-op, a little mesh exposure was found on the right side of the vaginal top.It was also reported that first the patient was waiting with treatment, but when patient came for control in (b)(6) 2018, the patient wanted to have the mesh exposure removed.The mesh exposure removal was performed on (b)(6) 2018.Additional information has been requested.

Brand Name
ARTISYN Y-SHAPED MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7941082
Report Number2210968-2018-76359
Device Sequence Number14016865
Product Code OTO
UDI-Device Identifier10705031202795
UDI-Public10705031202795
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberXCARTY
Device Lot NumberJM8GTCC0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;